# SDR CALA9601788

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 970-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE STRINGER 24L CORRODED FROM FS 970 TO 1000.  THE CORRODED SECTION OF STRINGER WAS REMOVED IAW SRM 51-10-6.  STRINGER REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-10-2 AND 51-30-2.
